This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
An Improved Lower Bound on Polynomial Multiplication
May 1980 (vol. 29 no. 5)
pp. 337-340
M.R. Brown, Department of Computer Science, Yale University
We prove an asymptotic lower bound of 3.52n nonscalar multiplications for (degree n ? 1 by degree n ? 1) polynomial multiplication in a model which allows only integers as scalars. Index Terms-Algebraic complexity, lower bound, polynomial multiplication.
Citation:
M.R. Brown, D.P. Dobkin, "An Improved Lower Bound on Polynomial Multiplication," IEEE Transactions on Computers, vol. 29, no. 5, pp. 337-340, May 1980, doi:10.1109/TC.1980.1675583
Usage of this product signifies your acceptance of the Terms of Use.